Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On some solvable systems of difference equations
Journal: Applied Mathematics and Computation
Volume: 218
Issue: 9
First page: 5010
Last page: 5018
Issue Date: 1-Jan-2012
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2011.10.068
Abstract: 
We show that the following systems of difference equations xn+ 1= un1+ vn,yn+ 1= wn1+ sn,n∈ N0, where u n, v n, w n, s n are some of the sequences x n or y n, with real initial values x 0 and y 0, are solvable in fourteen out of sixteen possible cases. Two cases are left unsolved. Probably the most interesting is the result in the case u n = x n, v n = x n, w n = x n, s n = y n, where a fascinating formula is obtained in an elegant way by using some ad hoc ideas.
Keywords: General solution | System of difference equations
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

119
checked on Apr 2, 2025

Page view(s)

20
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.